Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have gas, sweating and bloating with acid. Had surgery for tumor in left lung and cancer started .Related?

I have had severe gas and bloating along with acid . sometimes chills or sweating. I am on 300 mg of ranitidine to no avail. I recently had a surgery for a tumor in my left lung and it grew into my diaphram and then a small shaving of cancer started. The docs do not believe that this is related and took xrays of my stomach and lower area. What could this be? When I get these attacks.. they lay me out.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hello good evening,
This might be drug induced gastritis and ulcers in stomach and duodenum area.
You got done surgery for cancer lung and supposed to be followed by chemotherapy or radiotherapy which you have not mentioned.
So by chemo or radio, you got usual adverse effects of them.
Chemotherapy cause sluggish bowel movements which cause ultimately constipation and indigestion and radiotherapy cause direct impact on local area of stomach and adjacent to it.
x-rays are useless investigations for your symptoms.
You can go through UGI Endoscopy and some antacids and PPI along with laxatives, as per instructions of local GP/oncologist.
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor